Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bad odor while urination, drinking less water. Took depo shot. Possible reason?

hello im experiencing a bad odor when i use the bathroom and i dont have pain or have to use it often i dont like water and i know i need to drink some but its been going on for about 2 months now plus i also got the depo shot in the month of june for the first time so i dont know if that has anything to do with it please help
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The bad odor has got nothing to do with the depo shot. It is due perhaps to the concentrated urine being excreted as a result of low water intake. If you are not interested in taking plain water, try mixing some electrolyte powder in it or take it in the form of juices or shakes. You need to take at least 1-2 liters of water per day. You may also need a urinalysis to exclude the possibility of an infection. Please see a physician for further assessment and management. Hope you find this information useful. Take care.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor